Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Order relations in the set of probability distribution functions and their applications in queueing theory

Seria
Rozprawy Matematyczne tom/nr w serii: 132 wydano: 1976
Zawartość
Warianty tytułu
Abstrakty
EN


CONTENTS

Introduction......................................................................................................................................... 5

1. n-Monotonic functions on (— ∞, ∞)........................................................................................... 6
2. Order relations in the set of probability distribution functions....................................................... 12
 2.1. Preliminary concepts............................................................................................................ 12
 2.2. Relations $≤_{1.n}, ≤_{2.n}$............................................................................................. 13
 2.3. Extremal probability distribution functions........................................................................ 17
 2.4. Relations $≤_{2.0}, ≤_{2.0}$............................................................................................. 18
 2.5. Isotonic operators................................................................................................................. 22
 2.6. Remarks about quasi-ordering relations in the set of random variables.................. 26
 3. Order relationship between queueing systems................................................................. 26
 3.1. Preliminary concepts, $GI^{(x)}/G^{(y)}/1$ queues.......................................................... 26
 3.2. $GI^{(x)}/G/1$ queues........................................................................................................... 27
 3.3. Order relationship between $GI^{(x)}/M^{(y)}/1$ and $M^{(x)}/G^{(y)}/1$ queues...... 30
 4. Bounds for $GI^{(x)}/G^{(y)}/1$ queues................................................................................ 32
 4.1. Introduction............................................................................................................................. 32
 4.2. Bounds for $GI^{(x)}/G^{(y)}/1$ queues ........................................................................... 33
 4.3. Bounds for $GI^{(x)}/M^{(y)}/1, M^{(x)}/G^{(y)}/1$ queues............................................... 36
 4.4. Application of the relations $≤_{1.n} ≤_{2.n}$ in queues............................................ 37
Appendix...................................................................................................................................................... 38
References.................................................................................................................................................. 46
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 132
Liczba stron
47
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CXXXII
Daty
wydano
1976
Twórcy
Bibliografia
  • [1] R. Barlow, D. J. Bartholomew, J. M. Bremner and H. D. Brunk, Statistical inference under order restrictions, John Wiley and Sons, 1972.
  • [2] R. Barlow and A. W. Marshall, Bounds for distribution with monotone hazard rate, I and II, Ann. Math. Statist. 35 (1964), p. 1234-1273.
  • [3] R. Barlow and F. F. Proschan, Mathematical theory of reliability, John Wiley and Sons, 1967.
  • [4] U. N. Bhat, Imbedded Markov chain analysis of single server bulk queues, J. Austral. Math. Soc. 4 (1964), p. 244-270.
  • [5] R. Bergman, Qualitätsunterschiede bei Wartemodellen vom Type G/G/1, Wiss. Hauptlagung der Math. Gesellsch der DDR, Dresden 1972.
  • [6] A. A. Borovkov (A. А.Боровков), О факторизационных тождествах и свойствах распределения супремума последовательных сумм, Теор. вер. и ее прим. 15 (1970), р. 377-418.
  • [7] A. A. Borovkov (A. А.Боровков), Вероятностные процессы в теории массового обслуживания, Москва 1972.
  • [8] K. L. Chung, A course in probability theory, Harcourt, Brace and Warell, 1968.
  • [9] D. J. Daley, Stochastically monotone Markov chains, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 10 (1968), p. 305-317.
  • [10] D. J. Daley, and P. A. Moran, Two sides inequalities for waiting time and queue size distributions in GI/G/1, Теор. вер. и ее прим. 13 (1968), p. 338-341.
  • [11] W. L. Harkness and R. Shantaram, Convergence of a sequence of transformations of distribution functions, Pacific J. Math. 31 (1969), p. 403-415.
  • [12] B. Harris, Determinig bounds on integrals with applications to cataloging problems, Ann. Math. Statist. 30 (1959), p. 521-548.
  • [13] W. Hoeffding, The extreme of the expected value of a function of independent random variables, ibidem 26 (1955), p. 269-275.
  • [14] D. R. Jacobs and S. Schach, Stochastic order relationship between GI/G/k systems, ibidem 43 (1972), p. 1623-1633.
  • [15] S. Karlin, Mathematical methods and theory in games. Programming and Economics, vol. 1, Addison-Wesley Publishing Company (1959).
  • [16] S. Karlin and A. Novikoff, Generalized convex inequalities, Pacific J. Math. 13 (1963), p. 1251-1279.
  • [17] S. Karlin and W. Studden, Tchebycheff systems with, application in analysis and statistics, John Wiley and Sons (1966).
  • [18] J. F. C. Kingman, Some inequalities for the queue GI/G/1, Biometrica 49 (1962), p. 315-324.
  • [19] E. L. Lehmann, Ordered families of distributions, Ann. Math. Statist. 26 (1955), p. 399-419.
  • [20] E. L. Lehmann, Testing statistical hypothesis, John Wiley and Sons (1959).
  • [21] C. L. Mallows, Sequential sampling of finite populations with and without replacement, SIAM, J. Appl. Math. 24 (1973), p. 164-168.
  • [22] A. W. Marshall and F.F. Proschan, Mean life series and parallel systems, J. Appl. Prob. 7 (1970), p. 165-174.
  • [23] A. W. Marshall and F.F. Proschan, Classes of distribution functions applicable in replacement with renewal theory implications, Proc. Sixth Berkeley Symposium, vol. I (1972), p. 395-415.
  • [24] K. T. Marshall, Some inequalities in queueing, Opns. Res. 15 (1967), p. 651-615.
  • [25] T. Rolski, Some inequalities for GI/M/n queues, Zastosow. Mat. 13 (1972), p. 43-47.
  • [26] T. Rolski and D. Stoyan, Some quasi-ordering relations for random variables and their applications in the theory of queues, Unpublished manuscript (1972).
  • [27] T. Rolski and D. Stoyan, Two classes of semi-orderings and their application in the queueing theory, Z. Angew. Math. Mech. 54 (1974), p. 127-128.
  • [28] W. A. Rogozin (В. А. Рогозин), О распределении величины первого перескока, Теор. вер. и ее примен. 9 (1964), р. 498-515.
  • [29] W. A. Rogozin (В. А. Рогозин), Некоторые экстремальные задачи теории массового обслуживания, ibidem 11 (1966), р. 161-169.
  • [30] S. Stidham, jr. On the optimality of single server queueing system, Opns. Res. 18 (1970), p. 708-732.
  • [31] D. Stoyan und H. Stoyan, Monotonieeigenschaften der Kundenwartezeiten im Modell GI/G/l, Z. Angew. Math. Mech. 49 (1969), p. 729-734.
  • [32] D. Stoyan, Über einige Eigenschaften Monotoner Stochastisches Prozesse, Math. Nachr. 52 (1972), p. 21-34.
  • [33] D. Stoyan, Monotonieeigenschaften stochastischer Modelle, Z. Angew. Math. Mech. 52 (1972), p. 23-30.
  • [34] D. Stoyan, Abschätzungen für die Bedienunqs und Zuverlasiqkeitstheorie, Zastosow. Mat. 13 (1972), p. 173-185.
  • [35] D. Stoyan, Halbordnungs relationen für Verteilunggesetze, Math. Nachr. 52 (1972), p. 315-331.
  • [36] H. Stoyan, Monotonie und Stetigkeitseigenschaften mehrliniger Wartesysteme, Math. Operationsforch. Statist. 3 (1972), p. 103-111.
  • [37] R. Sikorski, Real functions (in polish), Warszawa 1958.
  • [38] L. Takacs, Introduction to the theory of queues, Oxford 1962.
  • [39] Iu. A. Vasylev, and B. A. Kozlov (Ю. А. Васильев и Б. А. Козлов), О влиянии вида закона распределения на надежность дублированной системы, in. Теория надежности и массовое обслуживание, Москва 1969, р. 37-45.
  • [40] О. V. Viskov and Iu. V. Prohorov (О.В. Висков и Ю. В. Прохоров), Вероятность потери вызова при большой интернсивности потока, Теор. вер. и ее примен. 9 (1964), р. 99-104.
  • [41] A. Venoit, Optimal Policy in a dynamic, single product, non-stationary inventory model with several demand classes, Opns. Res. 13, (1965), p. 761-778.
  • [42] W. R. van Zwet, Convex transformations of random variables, Math. Centrum, Amsterdam 1964.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-ab61af59-3723-469c-8922-6947e1025b8a
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.